# SDR 06FDEA0689

- Difficulty date: February 15, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 400 STR 7 LT HAS MECHANICAL DAMAGE. REMOVED AND REPLACED STRINGER CLIP AT BS 400 STR 7 LT PER SRM 51-30-2, 51-30-5, 51-30-  6.
